MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Tijdschrift voor psychiatrie · 2010

[Hallucinations and vivid dreams by use of metoprolol].

Ahmed A I A, van Mierlo P J W B, van Waarde J A, Jansen P A F

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

A 71-year-old man had had visual hallucinations and vivid dreams for two years after starting to take metoprolol. When metoprolol was replaced by atenolol the patient's symptoms disappeared within five days. Side-effects of beta-blockers on the central nervous system are relatively uncommon. The mechanisms underlying these side-effects are not fully understood. Lipophilic beta-blockers can cross the blood-brain barrier, whereas hydrophilic beta-blockers cannot. Doctors need to be alerted to the varying side-effects of specific beta-blockers.

Для цитирования: Ahmed A I A, van Mierlo P J W B, van Waarde J A, Jansen P A F. [Hallucinations and vivid dreams by use of metoprolol].. Tijdschrift voor psychiatrie. 2010.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.